# SDR ASAA2013042094561

- Difficulty date: April 20, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,292 hours, 7,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK ASSY FOUND BROKEN.  REPLACED PANEL BREAK IAW SRM 51-40-02 AND BAC DWG 143A0060, REV A.
